# SDR SWAA2023070554709

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS PULLED STRANDS.<[01] DUE TO AMOUNT OF DAMAGE FLOOR PANEL 241AAF WILL BE REPLACED WITH NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0 PARA 1A NOTE.   FABRICATED PANEL USING BMS 4-17 TY6 LOT#1526676-1; APPLIED ALL INSERTS USING BMS5-107 LOT #AK2KP8383K-1.  CURED INSERTS USING HEAT LAMP AND THERMOMETER ID:ATS2209 DUE:10/2023 IAW SRM 53-00-50-2R-0 PARA 1A AND 5 S (1) (A -H). DWG:147A5810 ID:0008.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0;[03] VERIFIED CORRECTIVE ACTION #1; 2 VERIFIED CURE TAPE;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] VERIFIED CORRECTIVE ACTION #4;[06] VERIFIED MEASUREMENTS
